Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2021, Volume 33, Number 8, Pages 42–58 (Mi mm4311)  

Numerical search for the global solution in the two-regime model with exhaustible resources

E. A. Leonovab, A. V. Polbinab

a IAER RANEPA
b Gaidar Institute for Economic Policy

Abstract: Current paper is focused on the numerical search for the equilibrium trajectory in the two-sector model of economic growth (production and energy sectors). There is a possibility in the energy sector to use oil resources from limited reserves. The distribution of resources between sectors depends on the operating regime of economy (with or without oil). It is necessary to find transition path which delivers economy to the long term equilibrium. In this paper we propose to apply shooting algorithm with the analogue of Newton method to update the starting point of recursive process. We discuss some aspects of applying this approach to such type of economic problems: features of the phase trajectory map, convenient step and stopping criterion ensures result comparable with the scale of economy.

Keywords: Newton method, shooting algorithm, global solution, exhaustible resources, dynamic model of general equilibrium, oil prices.

DOI: https://doi.org/10.20948/mm-2021-08-03

Full text: PDF file (530 kB)
First page: PDF file
References: PDF file   HTML file

Received: 09.03.2021
Revised: 09.03.2021
Accepted:19.04.2021

Citation: E. A. Leonov, A. V. Polbin, “Numerical search for the global solution in the two-regime model with exhaustible resources”, Matem. Mod., 33:8 (2021), 42–58

Citation in format AMSBIB
\Bibitem{LeoPol21}
\by E.~A.~Leonov, A.~V.~Polbin
\paper Numerical search for the global solution in the two-regime model with exhaustible resources
\jour Matem. Mod.
\yr 2021
\vol 33
\issue 8
\pages 42--58
\mathnet{http://mi.mathnet.ru/mm4311}
\crossref{https://doi.org/10.20948/mm-2021-08-03}


Linking options:
  • http://mi.mathnet.ru/eng/mm4311
  • http://mi.mathnet.ru/eng/mm/v33/i8/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:63
    References:5
    First page:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021